Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 39, NWS Jackson, MS

March 10, 2010Kemper County, Noxubee County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 10, 2010, 5:49 PM CST for Kemper County, Noxubee County, Mississippi. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2010, 5:49 PM CST (23:49 UTC)
Expired
Mar 10, 2010, 6:30 PM CST
In force
41 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Kemper County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 116 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 6:10 PM CSTHAIL 0.5Scooba, MSHAIL COVERING THE GROUND IN THE TOWN OF SCOOBA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 1:05 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WUUS54 KJAN 102349
SVRJAN
MSC069-103-110030-
/O.NEW.KJAN.SV.W.0039.100310T2349Z-100311T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 630 PM CST

* AT 549 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR ELECTRIC MILLS MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELECTRIC MILLS BY 555 PM CST...
  COOKSVILLE AND PAULETTE BY 630 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3271 8837 3264 8842 3274 8866 3319 8844
      3316 8831
TIME...MOT...LOC 2349Z 214DEG 23KT 3275 8852

$$

DHB
1 follow-up statement
511 
WWUS54 KJAN 110004
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CST WED MAR 10 2010

MSC069-103-110030-
/O.CON.KJAN.SV.W.0039.000000T0000Z-100311T0030Z/
KEMPER MS-NOXUBEE MS-
604 PM CST WED MAR 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR SOUTHEASTERN NOXUBEE AND NORTHEASTERN KEMPER COUNTIES...

AT 604 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SCOOBA MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAULETTE BY 625 PM CST...
  COOKSVILLE BY 630 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3270 8838 3278 8862 3319 8844 3316 8831
TIME...MOT...LOC 0004Z 214DEG 23KT 3283 8846

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 3:32 PM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Mar 10, 3:32 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CST WED MAR 10 2010

...SEVERE STORMS POSSIBLE TONIGHT (ESPECIALLY AROUND AND AFTER
MIDNIGHT)...

.DISCUSSION...EVERYTHING IS STILL ON TRACK AS PREV THINKING. THE
AFTERNOON SO FAR HAS BEEN VERY QUIET AS MID LEVEL DRY AIR AND
CAPPING HAS PUT A LID ON CONVECTION AS OUR AREA REMAINS IN BETWEEN
DISTURBANCES. WE DO HAVE A TOR WATCH OUT FOR A PORTION OF THE EAST.
THIS IS REALLY CONDITIONAL AS THERE IS HIGH POTENTIAL FOR SVR
STORMS...BUT LIMITATIONS ARE ALSO HIGH. I'M NOT SURE IF THERE WILL
BE CONVECTION FIRE IN THE CWA BETWEEN NOW AND 6-8 PM. BUT IF
SOMETHING CAN FIRE...IT SHOULD BECOME SVR WITH LARGE HAIL AND DMG
WINDS THE INITIAL THREAT.

THE ENVIRONMENT OVER THE AREA IS BASICALLY A "LOADED GUN" AND WHAT
IS NEEDED IS A TRIGGER TO GET STORMS GOING. WE WILL HAVE STRONGER
ASCENT MOVE INTO THE AREA LATER...BUT THE PRIMARY QUESTION IS...WILL
THERE BE SOME SMALLER AREA LIFT TO GENERATE STORMS FROM LATE
AFTERNOON THROUGH THE FIRST HALF OF THE EVENING. SOME MODELS
INDICATE THIS AND OTHERS DO NOT. I WILL COVER THE POTENTIAL AND KEEP
THE ISO/SCT STORM RISK GOING THROUGH 8 PM.

THE BEST LIFT ALONG WITH THE BEST COMBINATION OF LOW LEVEL
CONVERGENCE AND EROSION OF THE MID LEVEL DRY AIR/CAP WILL OCCUR FROM
LATE EVENING THROUGH THE OVERNIGHT HRS. IT'S DURING THIS TIME I
EXPECT THE GREATEST SVR RISK ALONG WITH THE GREATEST COVERAGE OF
OVERALL STORMS. THE PRIMARY MODE OF STORMS LOOKS TO BE SUPERCELLS.
QUARTER TO GOLF BALL SIZED HAIL...ALONG WITH LARGER HAIL WITH THE
STRONGEST STORMS...APPEARS POSSIBLE. ADDITIONALLY...DRY AIR ALOFT
WILL PROMOTE STRONGER DOWNDRAFTS WHICH COULD RESULT IN A DMG WIND
THREAT. LOW LEVEL SHEAR WILL INCREASE BY LATE EVENING INTO THE
OVERNIGHT HOURS AND THIS WILL SUPPORT THE GREATEST THREAT FOR
TORNADOES. ALL LOCATIONS ACROSS THE AREA HAS THIS RISK...WITH A
POSSIBLE GREATER RISK OVER THE EASTERN HALF OF THE CWA.

AREAS ACROSS THE E/SE PORTION OF THE CWA COULD SEE A COUPLE ROUNDS
OF STORMS BEFORE THE ACTIVITY SHIFTS E OUT OF THE REGION. THE W/NW
AREAS WILL LIKELY HAVE A ONE SHOT AT THE STORMS WITH THAT WINDOW
OCCURRING BETWEEN 8 PM AND 3 AM. THE E/SE COULD SEE ACTIVITY ANYTIME
WITH THE PRIMARY TIME BEING BETWEEN 10 PM AND 6 AM.

THE REST OF THE FORECAST WILL OFFER MORE QUIET CONDITIONS. THE TRUE
COOL FRONT WILL NOT PUSH THROUGH UNTIL SOME TIME FRI...WHAT THE AREA
WILL SEE TOMORROW WILL BE SOMETHING LIKE A DRY LINE. TEMPS WILL BE
QUITE WARM WITH SFC DEWPTS FALLING INTO THE UPPER 40S IF NOT LOWER.

THERE WILL EXIST SOME SLIGHT PRECIP CHANCES LATE THU NIGHT AND
LINGERING INTO SAT. THESE CHANCES WILL BE SLIGHT CHANCES AND ONLY
EXIST BECAUSE OF A FEW STRONG LIFT ZONES THAT ROTATE AROUND THE
LARGE UPPER LOW THAT WILL BE POSITIONED IN THE CENTRAL PART OF THE
CONUS. GUID VALUES FOR TEMPS WERE ACCEPTED. AS FOR POPS...I DID
LOWER SOME OF THE NEW POP VALUES FROM THE GFS WHICH SEEMED OVERDONE
FROM OTHER FORECAST MODELS DURING THE LATE THU NIGH/EARLY FRI
TIMEFRAME. /CME/

&&

.AVIATION...A VIGOROUS STORM SYSTEM WILL BRING THE RISK FOR SEVERE
THUNDERSTORMS TO THE REGION LATER TODAY AND TONIGHT.

MOST OF THE SHOWERS AND THUNDERSTORMS HAVE TEMPORARILY DIMINISHED
ACROSS THE REGION THROUGH MID-AFTERNOON. A LULL IN THE ACTIVITY IS
EXPECTED BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP LATER
THIS AFTERNOON AND ESPECIALLY THIS EVENING AND TONIGHT. THE
THUNDERSTORMS LATER TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING
HAIL OF QUARTER TO GOLF BALL SIZE AND POSSIBLY LARGER...DAMAGING
WINDS...AND TORNADOES. CONTINUOUS LIGHTNING AND VERY HEAVY RAINFALL
ARE ALSO EXPECTED WITH THE THUNDERSTORMS. THE STRONGEST STORMS ARE
EXPECTED ACROSS EASTERN MISSISSIPPI...THOUGH THE ENTIRE AREA WILL BE
AT RISK FOR EXPERIENCING SEVERE THUNDERSTORMS. THE MOST LIKELY TIME
FOR SEVERE WEATHER WILL BE BETWEEN 11/0200 UTC AND 11/1200 UTC. LIFR
CEILINGS AND MVFR TO IFR VISIBILITIES WILL ACCOMPANY THE SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT. OUTSIDE OF SHOWERS AND
THUNDERSTORMS...GENERALLY MVFR TO IFR CEILINGS AS WELL AS OCCASIONAL
MVFR VISIBILITIES DUE TO FOG AND MIST WILL OCCUR. ALSO OUTSIDE OF
SHOWERS AND THUNDERSTORMS...LOW-LEVEL WIND SHEAR WILL BE A CONCERN
BETWEEN 10/2200 UTC AND 11/0900 UTC AT KJAN...KGLH...AND
KGWO...WHERE SOUTHERLY WINDS AT 2000 FT ABOVE THE GROUND WILL REACH
AROUND 30 KT. ALSO...OUTSIDE OF SHOWERS AND THUNDERSTORMS...
SOUTHEAST TO SOUTH WINDS AT 8 TO 12 KT TODAY AND TONIGHT WILL BECOME
SOUTHWEST AT 9 TO 14 KT WITH GUSTS OF 15 TO 20 KT ON THURSDAY. WIND
GUSTS COULD EXCEED 50 KT FROM VARIABLE DIRECTIONS IN THUNDERSTORMS
LATER TODAY AND TONIGHT. SKIES WILL BEGIN CLEARING FROM WEST TO EAST
ON THURSDAY...WITH CEILINGS BECOMING VFR BY LATE THURSDAY MORNING OR
EARLY THURSDAY AFTERNOON. /COHEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       57  77  52  69 /  90   0  17  14
MERIDIAN      57  79  49  73 /  97  17  15  22
VICKSBURG     56  77  48  66 /  77   0  18  10
HATTIESBURG   61  80  53  74 /  97  13  15  12
NATCHEZ       56  75  49  66 /  72   0  16  10
GREENVILLE    57  73  49  63 /  84   0  22  14
GREENWOOD     57  75  50  66 /  89   0  22  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/COHEN
Hazardous weather outlook, Mar 10, 3:15 PM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CST WED MAR 10 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
112100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
315 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

THROUGH LATE THIS AFTERNOON AND EARLY EVENING...THERE WILL BE A
SMALL CHANCE FOR AN ISOLATED SEVERE THUNDERSTORM CAPABLE OF PRODUCING
HAIL TO THE SIZE OF GOLF BALLS OR LARGER...DAMAGING WINDS...AND
POSSIBLY A TORNADO. THE LOCATION AT GREATEST RISK FOR THESE STORMS IS
ACROSS EASTERN MISSISSIPPI. WHILE IT IS ENTIRELY POSSIBLE THAT NO
STORM WILL FORM...IF ONE DOES...IT WILL HAVE THE POTENTIAL TO RAPIDLY
BECOME SEVERE.

SEVERE THUNDERSTORMS WILL BE LIKELY ACROSS THE ARKLAMISS REGION
LATER THIS EVENING AND OVERNIGHT TONIGHT...MAINLY BETWEEN 800 PM AND
600 AM CST. THE PRIMARY HAZARDS WITH THESE THUNDERSTORMS WILL BE
HAIL FROM QUARTER TO GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH...ALONG WITH TORNADOES. THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING HAIL EVEN LARGER THAN GOLF BALL SIZE...ALONG
WITH WIND GUSTS IN EXCESS OF 70 MPH...AND EVEN A STRONG TORNADO.
CONTINUOUS AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH
ALL THUNDERSTORMS. VERY HEAVY RAINFALL WILL ACCOMPANY THE
STORMS...AND FLASH FLOODING COULD BECOME A PROBLEM ACROSS PORTIONS
OF EASTERN MISSISSIPPI IF STORMS REPETITIVELY MOVE OVER THE SAME
LOCATION. MODERATE INSTABILITY AND INCREASING WIND SHEAR WILL
COMBINE AHEAD OF AN APPROACHING UPPER LEVEL STORM SYSTEM TO BRING
THIS THREAT FOR SEVERE WEATHER TO THE REGION.

THE EXACT LOCATION OF THE STRONGEST THUNDERSTORMS REMAINS
UNCERTAIN...AND ALL RESIDENTS ACROSS THE ARKLAMISS REGION SHOULD
REMAIN AT A HIGH STATE OF READINESS FOR SEVERE WEATHER DURING THE
EVENING AND OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE LIKELY FOR THIS EVENING AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

COHEN

In the hours before

Special weather statement, Mar 10, 12:21 PM CST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CST WED MAR 10 2010

MSZ031-101850-
LOWNDES MS-
1221 PM CST WED MAR 10 2010

...STRONG THUNDERSTORM ACROSS THE COLUMBUS AREA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 4 MILES SOUTH OF COLUMBUS AT 1221 PM CST...MOVING NORTHEAST
AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EAST CENTRAL LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

COHEN
Special weather statement, Mar 10, 3:56 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CST WED MAR 10 2010

MSZ018-019-102225-
BOLIVAR MS-SUNFLOWER MS-
356 PM CST WED MAR 10 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 5 MILES WEST OF RULEVILLE AT 356 PM CST...MOVING NORTH AT 30
MPH.

PEOPLE IN NORTHEASTERN SUNFLOWER AND EAST CENTRAL BOLIVAR COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, Mar 10, 5:41 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
541 PM CST WED MAR 10 2010

MSZ046-052-110010-
LAUDERDALE MS-KEMPER MS-
541 PM CST WED MAR 10 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER OAK GROVE AT 541 PM CST...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN EASTERN KEMPER AND EXTREME NORTHEASTERN LAUDERDALE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, Mar 10, 5:44 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
544 PM CST WED MAR 10 2010

MSZ045-051-110015-
NEWTON MS-NESHOBA MS-
544 PM CST WED MAR 10 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 4 MILES NORTH OF STRATTON AT 544 PM CST...MOVING NORTHEAST AT
30 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN SOUTHEASTERN NESHOBA AND NORTH CENTRAL NEWTON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:35 AM CSTSevere Thunderstorm WarningJANHinds40 min
Mar 10, 8:38 AM CSTRiver Flood WarningJANNeshoba5 days
Mar 10, 8:38 AM CSTRiver Flood WarningJANLeake4 days
Mar 10, 8:52 AM CSTRiver Flood WarningJANClarke24 hr
Mar 10, 5:47 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Newton47 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.